# SDR AU990516

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 6191
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING FLAP BRACKET CORRODED.
